# SDR SWAA023028

- Difficulty date: December 29, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 8,466 hours, 4,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701400
- Part serial: 9726
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FWD SVC DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
